首页 -> 师资队伍 -> 教师主页 -> 正文
数学田虹
2021-07-13

田 虹 简 介

姓名

田虹

性别

出生年月

1987.11

学历学位

博士

职称

讲师

导师类型

学术型硕导

电话

15822792001 

Email

14118404@bjtu.edu.cn

办公室

 

所属学科

数学

研究

方向

1.  偏微分方程

2.  泛函分析

讲授课程: 高等数学(本科生), 线性代数(本科生)

主要项目及代表性成果(包括鉴定项目、论文、专著、获奖、专利等)

项目:

1.      国家自然科学基金青年基金:高阶散度型椭圆和抛物方程解的正则性研究 (11901429, 2020.1-2022.12,  22万,项目负责人 

论文:  

代表性论文如下:

1.     Hong   Tian*   and Shenzhou Zheng*, Global weighted Lorentz estimates to nonlinear parabolic   equations over nonsmooth domains, Journal of Mathematical Analysis and   Applications, 2017, 456: 1238-1260.

2.     Hong   Tian   and Shenzhou Zheng*, Uniformly nondegenerate elliptic equations with   partially BMO coefficients in nonsmooth domains, Nonlinear Analysis, 2017,   156: 90--110.

3.     Hong   Tian   and Shenzhou Zheng*,  Another approach of Morrey estimate for linear   elliptic equations with partially BMO coefficients in a half space, Filomat,   2018, 32(4): 1429--1437.

4.          Hong   Tian   and Shenzhou Zheng*, Lorentz estimate with a variable power for parabolic   obstacle problems with non-standard growths, Journal of Differential   Equations, 2019, 266: 352-405.

5.        Hong   Tian*,   Global Lorentz estimates with variable power to linear parabolic   integro-differential equations, Nonlinear Analysis, 2019, 178: 282-309.  

6.        Hong   Tian   and Shenzhou Zheng*, Morrey regularity for nonlinear   elliptic equations with partial BMO nonlinearities under controlled   growth,  Nonlinear Analysis, 2019, 180: 1--19.

7.      Hong Tian and Shenzhou Zheng*, Orlicz   estimates for general parabolic obstacle problems with p(t,x)-growth in   Reifenberg domains,Electronic Journal of Differential Equations,2020, 2020   (13):1-25.

8.     Hong Tian and Shenzhou Zheng*,   The solvability   for a class of fully nonlinear parabolic equations, Journal of Elliptic and   Parabolic Equations, 2020, https://doi.org/10.1007/s41808-020-00094-6.